Migraines & Headaches Community
Trazodone Nightmare!
About This Community:

This forum is for questions and support regarding migraine and headache issues such as: abdominal migraines, headaches caused by allergies, cluster headaches, headaches, headaches in children, migraine headaches, sinus headaches, tension headaches, visual disturbances.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Trazodone Nightmare!

I recently started taking Trazodone, and I sleep for about 5 hours. Upon awakening I have a headache, feel dizzy, lightheaded and disoriented, which is followed about an hour later by an escalation in the headache into what I can only describe as an intense migraine. The pain seems to come from behind the eyes, inside of the ears and back of the brain.
How do I get rid of this headache as fast as possible? It is seriously painful, PLEASE help!
Thank you
Related Discussions
4 Comments Post a Comment
Blank
Avatar_m_tn
I also recently started taking Trazodone it helps me to sleep well, but I have also had all of the same problems you have described. I am 69 and have many health problems so I have been in the hospital checking for stroke or anurziums or blocks in the arteries. Of course they gave me Trazdone in the hospital. With all of the many test I had they found no reason for this tremendous headache. They are treating me for pain. But I still have the headache, lost of appitite and in general feeling really bad.
Blank
1100598_tn?1413131026
Have you checked your blood pressure?  

These are side effects of trazadone from their website:

feeling light-headed, fainting;

fever, chills, body aches, flu symptoms; or

chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling; or

problems with urination.

Less serious trazodone side effects may be more likely to occur, such as:

dizziness or drowsiness;

headache;

sleep problems (insomnia);

dry mouth, stuffy nose;

nausea, vomiting, loss of appetite;

diarrhea or constipation;

muscle pain;

loss of coordination; or

blurred vision.

Call your doctor or pharmacist and tell him you are having trouble with the medication.  

Blank
Avatar_f_tn
I've been taking trazadone for 2 weeks. 25mg at bedtime.  I wake up with a migraine that lasts all day! I'm no longer taking it as of today.  I took seraquel 50mg for 1 year and never had these excruciating headaches.  
Blank
Avatar_f_tn
I've been taking trazadone for 2 weeks. 25mg at bedtime.  I wake up with a migraine that lasts all day! I'm no longer taking it as of today.  I took seraquel 50mg for 1 year and never had these excruciating headaches.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Neurology Answerers
620923_tn?1416285879
Blank
selmaS
Allentown, PA
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
Avatar_m_tn
Blank
Ball123
10389859_tn?1409925468
Blank
Foggy2
Avatar_n_tn
Blank
summerluvr
Avatar_m_tn
Blank
Eddie1994
PA